Alert archive / Texas / River Flood Warnings in 2017
River Flood Warning 12, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Apr 11, 2017, 2:36 PM CDT for Guadalupe County, Texas. It took effect at Apr 11, 2017, 6:40 PM CDT. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2017, 2:36 PM CDT (19:36 UTC)
- In effect from
- Apr 11, 2017, 6:40 PM CDT
- Expired
- Apr 12, 2017, 8:30 AM CDT
- In force
- 14 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Minor
County Guadalupe County, TX
The radar
The Austin/San Antonio radar (KEWX), 33 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Guadalupe River at Seguin (SEGT2).
- Action stage
- 17 ft
- Minor stage
- 19 ft
- Moderate stage
- 22 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08169740, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
157
WGUS44 KEWX 111936
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
236 PM CDT Tue Apr 11 2017
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Guadalupe River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC187-121330-
/O.NEW.KEWX.FL.W.0012.170411T2340Z-170412T1330Z/
/SEGT2.1.ER.170411T2340Z.170412T0000Z.170412T0130Z.NO/
236 PM CDT Tue Apr 11 2017
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Guadalupe River At Hwy 123 BR at Seguin.
* from this evening to Wednesday morning...or until the warning is cancelled.
* At 2:15 PM Tuesday the stage was 16.2 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to rise to near
19.2 feet by this evening.The river will then fall below flood stage later this
evening.
* Impact...At 19.0 feet...Minor lowland flooding is in low areas of the flood
plain approaching but not reaching lowest homes in Seguin. Runoff down Walnut
Branch northwest of downtown Seguin is a threat to lowest homes and
apartments..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Hwy 123 BR at Se 17 19 16.2 Tue 2 PM 17.4 16.1 15.8 15.7 15.7
&&
LAT...LON 2952 9801 2958 9797 2956 9772 2952 9746
2944 9746 2949 9773
$$2 follow-up statements
280
WGUS84 KEWX 120124
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
824 PM CDT Tue Apr 11 2017
...The flood warning continues for the following rivers in Texas...
Guadalupe River At Hwy 123 BR at Seguin Affecting Guadalupe County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC187-121251-
/O.EXT.KEWX.FL.W.0012.000000T0000Z-170412T1251Z/
/SEGT2.1.ER.170411T2204Z.170411T2300Z.170412T0051Z.NO/
824 PM CDT Tue Apr 11 2017
The flood warning continues for
the Guadalupe River At Hwy 123 BR at Seguin.
* At 7:15 PM Tuesday the stage was 19.1 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by this
evening.
* Impact...At 19.0 feet...Minor lowland flooding is in low areas of the flood
plain approaching but not reaching lowest homes in Seguin. Runoff down Walnut
Branch northwest of downtown Seguin is a threat to lowest homes and
apartments..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Hwy 123 BR at Se 17 19 19.1 Tue 7 PM 17.3 15.9 15.7 15.7 15.7
&&
LAT...LON 2952 9801 2958 9797 2956 9772 2952 9746
2944 9746 2949 9773
$$326
WGUS84 KEWX 120241
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
941 PM CDT Tue Apr 11 2017
...The flood warning is cancelled for the following rivers in Texas...
Guadalupe River At Hwy 123 BR at Seguin Affecting Guadalupe County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.srh.noaa.gov/ewx.
&&
TXC187-120311-
/O.CAN.KEWX.FL.W.0012.000000T0000Z-170412T1251Z/
/SEGT2.1.ER.170411T2204Z.170411T2300Z.170412T0017Z.NO/
941 PM CDT Tue Apr 11 2017
The flood warning is cancelled for
the Guadalupe River At Hwy 123 BR at Seguin.
* At 9:15 PM Tuesday the stage was 16.8 feet.
* Flood stage is 19.0 feet.
* Forecast...The river will continue to fall to 15.9 feet by Thursday morning.
* Impact...At 19.0 feet...Minor lowland flooding is in low areas of the flood
plain approaching but not reaching lowest homes in Seguin. Runoff down Walnut
Branch northwest of downtown Seguin is a threat to lowest homes and
apartments..
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Hwy 123 BR at Se 17 19 16.8 Tue 9 PM 15.9 15.7 15.7 15.7
&&
LAT...LON 2952 9801 2958 9797 2956 9772 2952 9746
2944 9746 2949 9773
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Apr 11, 2:28 PM CDT, 8 minutes earlier.
Area forecast discussion, Apr 11, 2:28 PM CDT, 8 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 228 PM CDT Tue Apr 11 2017 .SHORT TERM (Tonight through Wednesday Night)... Upper air analysis this morning showed a trough extending from the central plains through Texas to northern Mexico and a ridge to the west. At the surface, a cold front was stretched from Georgetown to Pandale. The cold front will stall and dissipate across our CWA and slight chances for showers and thunderstorms will continue overnight and Wednesday. Rain chances will retreat to the west Wednesday night. && .LONG TERM (Thursday through Tuesday)... A combination of moist low level flow and a series of upper level disturbances will keep slight chances for thunderstorms in the forecast each day through Friday. A more intense upper level trough will swing through the central plains Saturday bringing a better chance for showers and thunderstorms over the weekend. Another upper level trough will bring a chance for thunderstorms Monday. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 63 80 64 79 63 / 20 20 10 20 10 Austin Bergstrom Intl Airport 62 80 62 79 62 / 20 20 10 20 10 New Braunfels Muni Airport 63 79 64 79 63 / 20 20 10 20 10 Burnet Muni Airport 62 77 62 76 61 / 20 20 10 20 10 Del Rio Intl Airport 66 80 65 79 65 / 30 30 20 20 10 Georgetown Muni Airport 62 79 63 77 62 / 20 20 10 20 10 Hondo Muni Airport 64 80 64 80 63 / 20 20 10 20 10 San Marcos Muni Airport 63 79 63 79 63 / 20 20 10 20 10 La Grange - Fayette Regional 64 80 63 80 62 / 20 20 10 20 - San Antonio Intl Airport 64 79 65 79 64 / 20 20 10 20 10 Stinson Muni Airport 65 79 65 79 64 / 20 20 10 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...Runyen Synoptic/Grids...05 Public Service/Data Collection...YB
Hazardous weather outlook, Apr 11, 1:55 AM CDT, 12 hours 41 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Austin/San Antonio TX 155 AM CDT Tue Apr 11 2017 TXZ171>173-183>194-202>209-217>225-228-120700- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 155 AM CDT Tue Apr 11 2017 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Rest of tonight. A Flash Flood Watch is in effect for most of South Central Texas through 7 am. Rain totals of 1 to 3 inches with isolated amounts to 5 inches are possible through Tuesday morning...mainly for areas along and east of the Edwards escarpment, including the Interstate 35 corridor. This could lead to flash flooding for these areas. In addition...hail up to one inch in diameter and gusty winds up to 60 mph are possible. A Severe Thunderstorm Watch is also in effect through 7 am Tuesday, but these threats are secondary to the main flash flooding threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected for the extended period. .SPOTTER INFORMATION STATEMENT... Please submit any flooding or severe weather reports to the National Weather Service.
In the hours before
Special weather statement, Apr 11, 1:58 PM CDT, 38 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 158 PM CDT TUE APR 11 2017 TXZ205-111945- Bexar TX- 158 PM CDT TUE APR 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL BEXAR COUNTY UNTIL 245 PM CDT... At 157 PM CDT, Doppler radar was tracking a strong thunderstorm over The Dominion, or 10 miles northwest of San Antonio International Airport, moving southeast at 25 mph. Nickel size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... San Antonio, Universal City, Live Oak, Leon Valley, Alamo Heights, Windcrest, Terrell Hills, Shavano Park, Hollywood Park, Olmos Park, Leon Springs, The Dominion, Cross Mountain, Timberwood Park, Converse, Castle Hills, Balcones Heights, Hill Country Village and Fiesta Texas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 2969 9866 2974 9857 2954 9830 2938 9860 TIME...MOT...LOC 1857Z 331DEG 25KT 2966 9857 PLATT
Special weather statement, Apr 11, 2:04 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
204 PM CDT TUE APR 11 2017
TXZ207-223-111945-
Guadalupe TX-Gonzales TX-
204 PM CDT TUE APR 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GUADALUPE AND WEST
CENTRAL GONZALES COUNTIES UNTIL 245 PM CDT...
At 204 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Kingsbury, or 10 miles east of Seguin, moving
southeast at 20 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Kingsbury and Belmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2962 9761 2932 9781 2936 9785 2938 9784
2938 9786 2955 9789 2967 9786
TIME...MOT...LOC 1904Z 309DEG 16KT 2952 9781
PLATTLocal storm report, Apr 11, 2:12 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
212 PM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM HEAVY RAIN 2 NW SEGUIN 29.59N 97.99W
04/11/2017 E1.74 INCH GUADALUPE TX TRAINED SPOTTER
REPORT OF HEAVY RAIN REPORTED, 1.74 INCHES
IN 1 HOUR.
&&
YBLocal storm report, Apr 11, 2:17 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
217 PM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HEAVY RAIN 6 WSW SAN MARCOS 29.85N 98.03W
04/11/2017 M6.73 INCH HAYS TX MESONET
MESONET STATION RECORDED 6.73 INCHES OF RAIN
OVER THE PAST FEW HOURS.
&&
CVPLocal storm report, Apr 11, 2:24 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
224 PM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM FLASH FLOOD 1 W MCQUEENEY 29.59N 98.05W
04/11/2017 GUADALUPE TX NWS EMPLOYEE
FM 78 CLOSED DUE TO FLOODING.
&&
CVPLocal storm report, Apr 11, 2:27 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
227 PM CDT TUE APR 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 PM FLASH FLOOD 5 ENE NEW BRAUNFELS 29.72N 98.04W
04/11/2017 COMAL TX NWS EMPLOYEE
ALLIGATOR CREEK OUT OF BANKS AND FLOODING FM
758.
&&
CVPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 8:26 PM CDT | Special Weather Statement | EWX | Llano | 49 min |
| Apr 10, 8:50 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 55 min |
| Apr 10, 9:32 PM CDT | Areal Flood Advisory | EWX | Llano | 4 hr |
| Apr 10, 9:35 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 70 min |
| Apr 10, 9:43 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 62 min |
| Apr 10, 10:41 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 64 min |
| Apr 10, 10:45 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 45 min |
| Apr 10, 10:50 PM CDT | Flash Flood Warning | EWX | Llano | 3 hr |
| Apr 10, 11:28 PM CDT | Special Weather Statement | EWX | Llano | 62 min |
| Apr 10, 11:46 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 29 min |
| Apr 11, 12:13 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 47 min |
| Apr 11, 12:29 AM CDT | Special Weather Statement | EWX | Gillespie | 76 min |
| Apr 11, 12:58 AM CDT | Special Weather Statement | EWX | Val Verde | 62 min |
| Apr 11, 2:30 AM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| Apr 11, 3:15 AM CDT | Special Weather Statement | EWX | Kendall | 45 min |
| Apr 11, 3:53 AM CDT | Areal Flood Advisory | EWX | Kendall, Kerr | 3 hr |
| Apr 11, 3:58 AM CDT | Special Weather Statement | EWX | Kendall | 47 min |
| Apr 11, 4:14 AM CDT | Severe Thunderstorm Warning | EWX | Kendall | 46 min |
| Apr 11, 4:24 AM CDT | Flash Flood Warning | EWX | Kendall | 3 hr |
| Apr 11, 4:57 AM CDT | Special Weather Statement | EWX | Kendall | 48 min |
| Apr 11, 5:19 AM CDT | Areal Flood Advisory | EWX | Kendall | 116 min |
| Apr 11, 8:19 AM CDT | Special Weather Statement | EWX | Burnet | 26 min |
| Apr 11, 9:31 AM CDT | Special Weather Statement | EWX | Williamson | 44 min |
| Apr 11, 9:43 AM CDT | Special Weather Statement | EWX | Hays | 47 min |
| Apr 11, 10:08 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis, Williamson | 52 min |
| Apr 11, 10:18 AM CDT | Areal Flood Advisory | EWX | Blanco, Hays, Travis | 3 hr |
| Apr 11, 10:31 AM CDT | Special Weather Statement | EWX | Williamson | 44 min |
| Apr 11, 10:51 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| Apr 11, 10:55 AM CDT | Severe Thunderstorm Warning | EWX | Hays | 35 min |
| Apr 11, 11:01 AM CDT | Special Weather Statement | EWX | Blanco | 29 min |
| Apr 11, 11:15 AM CDT | Special Weather Statement | EWX | Caldwell | 30 min |
| Apr 11, 11:19 AM CDT | Special Weather Statement | EWX | Lee | 26 min |
| Apr 11, 11:30 AM CDT | Areal Flood Advisory | EWX | Blanco, Comal, Hays | 4 hr |
| Apr 11, 11:31 AM CDT | Special Weather Statement | EWX | Hays | 29 min |
| Apr 11, 11:40 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 50 min |
| Apr 11, 11:56 AM CDT | Special Weather Statement | EWX | Caldwell | 49 min |
| Apr 11, 11:57 AM CDT | Flash Flood Warning | EWX | Caldwell, Hays | 3 hr |
| Apr 11, 12:19 PM CDT | Special Weather Statement | EWX | Travis | 41 min |
| Apr 11, 12:21 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Guadalupe, Hays | 54 min |
| Apr 11, 12:34 PM CDT | Severe Thunderstorm Warning | EWX | Comal | 41 min |
| Apr 11, 12:45 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 4 hr |
| Apr 11, 12:52 PM CDT | Tornado Warning | EWX | Guadalupe | 23 min |
| Apr 11, 12:56 PM CDT | Special Weather Statement | EWX | Bastrop | 49 min |
| Apr 11, 1:05 PM CDT | Areal Flood Advisory | EWX | Caldwell, Comal, Guadalupe | 4 hr |
| Apr 11, 1:06 PM CDT | Severe Thunderstorm Warning | EWX | Comal, Guadalupe | 39 min |
| Apr 11, 1:15 PM CDT | Tornado Warning | EWX | Guadalupe | 30 min |
| Apr 11, 1:20 PM CDT | Special Weather Statement | EWX | Llano | 40 min |
| Apr 11, 1:24 PM CDT | Flash Flood Warning | EWX | Comal, Guadalupe, Hays | 4 hr |
| Apr 11, 1:44 PM CDT | Severe Thunderstorm Warning | EWX | Guadalupe, Wilson | 32 min |
| Apr 11, 1:57 PM CDT | River Flood Warning | EWX | Blanco | 17 hr |
| Apr 11, 1:57 PM CDT | River Flood Warning | EWX | Hays | 23 hr |
| Apr 11, 1:57 PM CDT | River Flood Warning | EWX | Hays | 20 hr |
| Apr 11, 1:58 PM CDT | Special Weather Statement | EWX | Bexar | 47 min |
| Apr 11, 2:04 PM CDT | Special Weather Statement | EWX | Guadalupe | 41 min |
| Apr 11, 2:07 PM CDT | Areal Flood Advisory | EWX | Bexar | 4 hr |
| Apr 11, 2:21 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Travis, Williamson | 3 hr |
| Apr 11, 2:27 PM CDT | Severe Thunderstorm Warning | EWX | Gonzales, Guadalupe | 36 min |
| Apr 11, 2:36 PM CDT | Areal Flood Advisory | EWX | Guadalupe | 3 hr |
| Apr 11, 2:45 PM CDT | Special Weather Statement | EWX | Bexar | 45 min |
| Apr 11, 2:57 PM CDT | Areal Flood Advisory | EWX | Bandera, Medina | 3 hr |
| Apr 11, 3:19 PM CDT | Special Weather Statement | EWX | Frio | 41 min |
| Apr 11, 3:27 PM CDT | Special Weather Statement | EWX | Medina | 48 min |
| Apr 11, 3:32 PM CDT | Special Weather Statement | EWX | Bexar | 43 min |
| Apr 11, 3:35 PM CDT | Special Weather Statement | EWX | Karnes | 40 min |
| Apr 11, 3:48 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Zavala | 42 min |
| Apr 11, 4:00 PM CDT | Areal Flood Advisory | EWX | DeWitt, Gonzales, Karnes, Wilson | 3 hr |
| Apr 11, 4:05 PM CDT | Special Weather Statement | EWX | Uvalde | 40 min |
| Apr 11, 4:07 PM CDT | Special Weather Statement | EWX | Maverick | 38 min |
| Apr 11, 4:17 PM CDT | Special Weather Statement | EWX | Dimmit | 43 min |
| Apr 11, 4:25 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 50 min |
| Apr 11, 4:34 PM CDT | Special Weather Statement | EWX | Atascosa | 41 min |
| Apr 11, 4:56 PM CDT | Special Weather Statement | EWX | Dimmit | 49 min |
| Apr 11, 5:01 PM CDT | Special Weather Statement | EWX | Dimmit | 44 min |
| Apr 11, 5:06 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 39 min |
| Apr 11, 5:14 PM CDT | Areal Flood Advisory | EWX | Uvalde | 3 hr |
| Apr 11, 5:37 PM CDT | Special Weather Statement | EWX | Zavala | 53 min |
| Apr 11, 5:41 PM CDT | Special Weather Statement | EWX | Maverick | 49 min |
| Apr 11, 5:45 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 33 hr |
Nearby
River Flood Warnings in Texas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.